# SDR C2XA97IA017

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16710
- Make and model: Emb EMB-120RT
- Aircraft serial: 120106
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12015668001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT WING INBOARD SKIN WAS FOUND TO HAVE TWO CRACKS IN ACCESS PANEL CUTOUTS.  THE SKIN WAS REPAIRED BY STOP DRILLING THE AFFECTED CRACKS, AND DOUBLERS WERE APPLIED.  THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.  (M)
